MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10272
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 16 x 4.00 rebel stent was selected for use.However, during unpacking, it was noted that the shaft was broken in half.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a rebel bms balloon catheter, product mandrel, and balloon protector.The device was microscopically and visually examined.There was separation of the device at 118.4cm from the strain relief at the exit notch.A 16mm distally from the separation, was a buckled guidewire lumen 3mm in length with the product mandrel visible in the buckle.Within the buckle there was a hole punctured in the guidewire lumen.The distal portion of the separation presented 19mm of stretched down guidewire lumen.There was an additional buckle in the guidewire lumen proximal to the balloon for a length of 1mm.The balloon was tightly folded, and the stent presented no damage or irregularities and was still intact and in place.The balloon protector was also over the balloon at the point the device was returned.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12182249
Report Number2134265-2021-09155
Device Sequence Number13684157
Product Code MAF
UDI-Device Identifier08714729843801
UDI-Public08714729843801
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Model Number10272
Device Catalogue Number10272
Device Lot Number0023643497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1